# SDR FDEA201101190413

- Difficulty date: January 19, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950-950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RBL 25, SEAT TRACK STA 950, 10" TO 950E.  REMOVED & FABRICATED NEW SEAT TRACK SECTION, ANGLES, & STRAPS AND INSTALLED IAW SRM 53-10-5 FIG 1, 51-30-2, 51-30-5, AND 51-10-2.
